# SDR SWAA2017080115386

- Difficulty date: July 9, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 67,962 hours, 41,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A7443
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT POTABLE WATER DRAIN MAST CUTOUT CORRODED.  R&R CUTOUT PER SRM AND DWG.
